MathSciNet Relay Station
MathSciNet bibliographic data
MR333288 (48 #11613) 33A40
Nȧsell, Ingemar Inequalities for modified Bessel functions. Math. Comp. 28 (1974), 253–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement